MathSciNet Relay Station
MathSciNet bibliographic data
MR1125010 (92i:22006) 22E15 (20D20 22E99)
Mislin, Guido; Thévenaz, Jacques The $Z\sp *$-theorem for compact Lie groups. Math. Ann. 291 (1991), no. 1, 103–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement